# SDR AALA202401058521

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,643 hours, 26,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND FORWARD OVER WING LOWER EXIT SIGN BASE PLATE BROKEN. LENS WILL NOT LOCK IN PLACE. REPLACED LIGHT BASE AND LENS. PER AMM 33-51-04
